# SDR 20000808SH030

- Difficulty date: July 24, 2000
- Submitted: August 8, 2000
- Operation: General aviation
- Aircraft: N239AL
- Make and model: Beech C-99
- Aircraft serial: U239
- System (JASC): 2460 · DC Power Distribution System
- Part: Diode
- Part number: 70H10A
- Condition: Shorted
- Location: Electrical Buss
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIODE 70 H10 A - 4 EACH IN A/C ELEC BUSS SYS.  2 EACH LEFT, 2 EACH RIGHT WHICH CONTROL ANNUNCIATOR PANEL AND SOME ENGINES PLUS LANDING GEAR.  FOUND 2 EACH DIODES SHORTED OUT ON RIGHT SIDE, NO SHORTS FOUND IN ELECTRICAL SYSTEM.  (X)
